# SDR ASAA2022052538586

- Difficulty date: May 25, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM STA 947 HAS SPOT OF CORROSION AT LBL 28 NEXT TO LAV MOUNT FITTING. GROUNDED - YES. REMOVED DAMAGE AND REPAIRED FLOORBEAM @ STA 947 @ LBL28 IAW B737-900ER SRM 53-70-51-2R-5W .5 O .180 R 0 L .5 D .180.
